# SDR TRAX200701361

- Difficulty date: September 16, 2007
- Submitted: September 20, 2007
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 12,018 hours, 7,909 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Unknown
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 EMERGENCY LIGHTS BATTERY CHARGER NEEDS TO BE REPLACED.
